hrcak mascot   Srce   HID

Izvorni znanstveni članak

On linking of Cantor sets

Matjaž Željko

Puni tekst: engleski, pdf (420 KB) str. 165-176 preuzimanja: 174* citiraj
APA 6th Edition
Željko, M. (2006). On linking of Cantor sets. Glasnik matematički, 41 (1), 165-176. Preuzeto s https://hrcak.srce.hr/3307
MLA 8th Edition
Željko, Matjaž. "On linking of Cantor sets." Glasnik matematički, vol. 41, br. 1, 2006, str. 165-176. https://hrcak.srce.hr/3307. Citirano 28.11.2021.
Chicago 17th Edition
Željko, Matjaž. "On linking of Cantor sets." Glasnik matematički 41, br. 1 (2006): 165-176. https://hrcak.srce.hr/3307
Harvard
Željko, M. (2006). 'On linking of Cantor sets', Glasnik matematički, 41(1), str. 165-176. Preuzeto s: https://hrcak.srce.hr/3307 (Datum pristupa: 28.11.2021.)
Vancouver
Željko M. On linking of Cantor sets. Glasnik matematički [Internet]. 2006 [pristupljeno 28.11.2021.];41(1):165-176. Dostupno na: https://hrcak.srce.hr/3307
IEEE
M. Željko, "On linking of Cantor sets", Glasnik matematički, vol.41, br. 1, str. 165-176, 2006. [Online]. Dostupno na: https://hrcak.srce.hr/3307. [Citirano: 28.11.2021.]

Sažetak
We introduce a property L for a subset of a manifold which enables us to pass the geometric linking property from the manifold to this subset. We prove that cubes with handles M and N are linked if and only if subsets X ⊂ Int M and Y ⊂ Int N having property L are linked. We present a criterion which shows that many known Cantor sets explicitly given by defining sequences have this property. As an application of the property L we extend the theorem on rigid Cantor sets thus allowing slightly more complicated terms in their defining sequences.

Ključne riječi
Geometric linking; Cantor set; defining sequence; rigid Cantor set

Hrčak ID: 3307

URI
https://hrcak.srce.hr/3307

Posjeta: 362 *